JournalsrlmVol. 21, No. 4pp. 397–403

Existence for semilinear parabolic stochastic equations

  • Viorel Barbu

    Romanian Academy, Iasi, Romania
Existence for semilinear parabolic stochastic equations cover
Download PDF

Abstract

The boundary value problem for semilinear parabolic stochastic equations of the form dX –Δ_X dt_+ β (X) dt_∋ √_QdWt, where Wt is a Wiener process and b is a maximal monotone graph everywhere defined, is well posed.

Cite this article

Viorel Barbu, Existence for semilinear parabolic stochastic equations. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 21 (2010), no. 4, pp. 397–403

DOI 10.4171/RLM/579